# SDR CA030729001

- Difficulty date: July 23, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Propeller: Hartzl PHCA3VF2
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: C83811
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP WAS SENT IN TO US FOR AD 2003-13-17. PROP INSPECTION WAS NOT REQUIRED BY S/N, BUT IN THE AD THEY RECOMMENDED THAT ANY PROP THAT HAD BEEN OVERHAULED BY T&W BE INSPECTED IAW PARAGRAPH H. UPON DISASSEMBLY & VISUAL INSPECTION OF PARTS, FOUND TWO OF C838-11 CLAMPS WERE CORRODED BEYOND REPAIR & NEEDED PLATING. ALL THREE OF A971 BEARINGS CORRODED & DENTED BEYOND REPAIR. B854 CYLINDER ALSO FOUND TO BE CORRODED ON INTERNAL SURFACE & NEEDS REPLACEMENT.
